# SDR REXA2018080300670

- Difficulty date: August 2, 2018
- Submitted: August 3, 2018
- Operation: Air carrier
- Aircraft: N320PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15320
- Aircraft time: 10,204 hours, 6,918 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ISLE EXIT SIGN OVER ROWS 12-13 MISSING REAR FACING ""EXIT"" PANEL. REINSTALLED EXIT LENS IAW AMM 33-51-07. A/C OKAY FOR SERVICE.
